# SDR DALA2024101610125

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 AFT CARGO UNDER FLOOR BAY AT FR53.9 TO FR54 STGR 52 LH FOUND CORROSION. CORRECTIVE ACTION: COMPLIED WITH PRI 621112-14 REV 0; THE PRI 621112-14 REV 0 AND ERA 621112-14 REV ORIGINAL. (0611495)
